# SDR YYFA20140125001

- Difficulty date: January 25, 2014
- Submitted: January 26, 2014
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug MD 83
- Aircraft serial: 53093
- Aircraft time: 39,681 hours, 37,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT STATION 294 THRU 500R LIGHT PACK INOPERATIVE.  R &R EMERGENCY  BATTERY PACK IAW MM 33-53-00, OPERATIONS CHECKED NORMAL.
